# SDR UIEA2021030800504

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Mn Dk Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD CARGO DOOR AFT MID SEAL DEPRESSOR DAMAGED( REMOVED DAMAGED SEAL DEPRESSOR, LOCATED NEW SEAL DEPRESSOR DRILLED AND TRANSFER NUT PLATE, PREPARED CLEANED AND INSTALLED NEW SEAL DEPRESSOR AND PAINTED AT M/D CARGO AFT MID PER B767-300 IAW AMM 20-11-00-910-802. )
